1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Vyvanse, Vyvanse & more Vyvanse

Discussion in 'Amphetamines addiction' started by Prettylady, Feb 24, 2015.

  1. Prettylady

    Prettylady Newbie

    Reputation Points:
    0
    Messages:
    4
    Joined:
    Feb 21, 2015
    from U.S.A.
    My friend starting abusing adderall about 2 months ago. That led her to Vyvanse 70mg extended release caps. The last 3 or 4 days she has taken such high levels bc her tolerance is so high. Last few days she has taken 6 of 70 mg capsules totaling 420mg Vyvanse. She's new to amphetamine addiction, but knows the seriousness of addiction because she has been battling sobriety FR alchol for about 3 yrs. she is still not drinking & alcohol by some miracle (God) & has been sober for 4 months (sober pertaining to alcohol). She is no stranger to rehab/detox for alcohol & is by no means anti-rehab but she can't go bc if her family finds out she loses her home & she's new to a job & can't just take off. She has quit drinking on her own before, but amphetamine addiction is new to her. She wants a method on how to quit & also any bodies experiences w high dosage of Vyvanse. She feels alone & dsnt want to OD & she knows she's playing with fire. Surely someone has some insight on quiting amphetamine addiction, what to expect, tips to prepare for quiting, withdraws, stimulant psychosis stories bc she dsnt want to go there. She's all ears, so please educate her. Does ANYONE hv a clue on what's the maximum dose of Vyvanse for recreational use? She has read old posts bout other ppl taking high dosages, but either she's a freak of nature for not OD'ing or I dunno what bc she's on Lexapro 20mg & Prilosec too & I think those are dangerous w Vyvanse? Any help much appreciated.
     
  2. indupitablee

    indupitablee Silver Member

    Reputation Points:
    35
    Messages:
    46
    Joined:
    Feb 26, 2015
    from U.S.A.
    If you continue to use with doses as high as you are taking, your risk for rapid muscle deterioration and permanent coordination loss will increase significantly. According to Wikipedia, amphetamine overdose is widely varied for the amount needed to overdose. The higher the dosage, the more serious symptoms of overdose become with fatal symptoms including convulsions and coma. However, the more of a tolerance you have built, the harder it becomes to overdose. It's a miracle you aren't using the amphetamine to "get up" then taking downers to reverse the effects of the uppers. That's just begging for a heart attack. Withdrawals that can be expected with long use of amphetamine mostly include extreme drug cravings, anxiety, extreme depression, extreme fatigue and increased hunger.

    According to an article I found (I'll message it to you), what makes amphetamine withdrawal tricky and different in comparison to withdrawals with other chemicals is that activities that you usually enjoy while on the drug, will no longer be pleasurable. When an addict is met with this, it acts as a trigger for the extreme drug cravings that are included with amphetamine's withdrawal. It would probably be a good idea to talk to a therapist about your problems. Personally, that is what I would do and what I suggest. Amphetamine addiction often goes hand and hang with psychological disorders such as major depressive disorder, anxiety disorder, bipolar disorder, schizophrenia, benzodiazepine abuse and even alcohol abuse. So at the very least, you'd be killing 2 birds with one stone.

    Therapists, in my opinion, are more effective than detox or rehab. I would advise looking around for a therapist you can enjoy as a person and not just a profetional or employee. Therapists are flexible and a are a free (in most cases, not financially) alternative to a detox or trip to rehab. Some social service centers will even offer free therapy to addicts, without question. I've never faced amphetamine, although we are similar in regards to alcoholism. Therapy and close friends is what did it for me :p

    Best of luck to you! Fortitude, tenacity and persistence is the key! You can overcome this.

    ~IndupitabLee
     
    Last edited by a moderator: Feb 27, 2015
  3. egghead einstein

    egghead einstein Mercury Member

    Reputation Points:
    70
    Messages:
    85
    Joined:
    Nov 7, 2014
    from Canada
    I believe Indupitablee has gone way overboard in fear mongering or else I'd be reading a heck of a lot of meth and amphetamine overdoses all over the place, but instead i've only read a heck of a lot of people using up to a gram a day and just complaining about their addiction. Not to say amphetamines won't do a number on someone to the nth degree, but fear mongering isn't a great solution either. In fact there is a TED talk in which neuroscientists say stress is only actually damaging people's hearts who believe stress is bad.. whereas those that believe stress is good for them show no such damage. With chemicals that probably doesn't work, but psychologically to believe you are on the brink of death is in many cases likely to make someone feel it's already too late, or in the throes of a binge, to give up and try to suicide.

    I speak from experience. When i was suicidal and thought amphetamines might knock me dead I was taking chances... when i realized they were juts not gonna do it, i stopped trying. I also went from a newbie to 1/2 gram within a few weeks and really never felt my heart went any faster after any large amount, rather amphetamines seem to have the damage they do because we fail to eat, sleep, and drink. I've been on a few hundreds mg of amphetamines feeling like death rolled over, eaten some food, and gotten immediately back to work for another 10 hours on the computer fine. Vyvanse 70mg are insanely strong however... and they take a long time for the full effect to hit...

    what i would do if i were you.. if you have someone around you trust.. take 1 or 2.. give the rest of the bottle to your friend/lover to hold until another 24 has passed. I wish I could but i don't have anyone who lives nearby i can trust like this, which really kind of sucks to be honest.
     
    Last edited by a moderator: Mar 13, 2015
  4. Sky416

    Sky416 Newbie

    Reputation Points:
    10
    Messages:
    13
    Joined:
    Aug 21, 2016
    from U.S.A.
    Hey indubitablee can you message me that article? I am also struggling with taking over 200 mg daily of combined stimulants
     
  5. aemetha

    aemetha Insomniac Member Silver Member Donating Member

    Reputation Points:
    5,760
    Messages:
    3,049
    Joined:
    Mar 4, 2016
    40 y/o from New Zealand
    The article mentioned is misrepresented in that post. The study made no such claims that people who believe stress is good show no damage. What it said is that stressing about having high levels of stress is bad. There is a virtual tsunami of evidence that stress is bad for you, and that particularly high levels of stress are exponentially worse. This is not something that is solely linked to cardiovascular problems either. Stress has been shown to suppress the immune system leading to any number of additional complications.
     
  6. Sky416

    Sky416 Newbie

    Reputation Points:
    10
    Messages:
    13
    Joined:
    Aug 21, 2016
    from U.S.A.
    thank you aemetha
     
  7. spikel

    spikel Silver Member

    Reputation Points:
    50
    Messages:
    96
    Joined:
    Dec 22, 2011
    from U.S.A.
    I did Vyvanse before going on to meth and I just gotta say, she will physically be okay either way. However, those high doses of Vyvanse make your stress levels unbearable! I did high doses of meth and still remember how neurotic and panicked abusing Vyvanse made me. With that, I say for her own happiness and well being a week off would do her so good. And then maybe use less often and get more out of it from then on.
     
  8. LiveLifeAmped

    LiveLifeAmped Silver Member

    Reputation Points:
    30
    Messages:
    41
    Joined:
    May 18, 2016
    from Canada
    After beginning to kick my meth habit, I convinced my doctor to switch me from Dexidrine to Vyvanse, due to it being a smoother, longer lasting effect (I really do need it for ADHD), and it's lower potential for abuse. Unlike dexidrine, vyvanse doesn't start out as an amphetamine. The body needs to metabolize Vyvanse, and the resulting product is your amphetamine.

    I am currently prescribed 70mg Vyvanse daily, and I hardly feel any "high" from it. It tames my twitchy annoying ADHD, without a speedy feeling. I can't speak to any dosage higher than that, however its rather difficult to overdose on amphetamine, especially the abuse-resistant Vyvanse.